A Boundary Value Problem for the Dirac System with a Spectral Parameter in the Boundary Conditions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 155-164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_2_a1,
author = {N. B. Kerimov},
title = {A {Boundary} {Value} {Problem} for the {Dirac} {System} with a {Spectral} {Parameter} in the {Boundary} {Conditions}},
journal = {Differencialʹnye uravneni\^a},
pages = {155--164},
year = {2002},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_2_a1/}
}
N. B. Kerimov. A Boundary Value Problem for the Dirac System with a Spectral Parameter in the Boundary Conditions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 155-164. http://geodesic.mathdoc.fr/item/DE_2002_38_2_a1/